MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: per the customer, 'keys locked on vent while on a patient.Staff unable to make any changes due to screen being locked, after few hours on standby it went to ambient mode and couldn't do anything.Battery was full, ac was plugged' issue was reported by the customer after event date.- no health consequences or impact - replaced with a different c1.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation is on going.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
ann franz
via crusch 8
bonaduz 7402
MDR Report Key25713502
Report Number3001421318-2026-00407
Device Sequence Number18796454
Product Code CBK
UDI-Device Identifier07630002800747
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date10/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown